# SDR IPXA2021111676006

- Difficulty date: November 15, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,139 hours, 17,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR**ON PREFLIGHT FOUND L1 DOOR BOTTLE PRESSURE BELOW GREEN BAND. PLACARDED L1 DOOR INOP IAW MEL 52-10-3-1-2-1-1, M-763027 ASSIGNED. NOTE: DOOR MAYBE OPERATED FOR NORMAL INGRESS AND EGRESS ON THE GROUND. EXTENDED OVERWATER OPERATIONS PROHIBITED.SERVICED L1 ENTRY DOOR PNEUMATIC STORAGE AIR RESERVOIR REF AMM 12-25-04. THIS CLEARS M763027.
